# SDR SWIA202055882

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO FLOOR PANEL SUPPORT PLATE AT FS 629.00 STGR 27 HAS CORROSION.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FWD CARGO FLOOR PANEL SUPPORT PLATE AT FS629.. STGR 27 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH690-33600-3 REV Y SHEET 3
